# SDR SWAA2022081630944

- Difficulty date: July 19, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOCATED BS887 AND BETWEEN RBL20 TO LBL8.5 WL156 BILGE AREA AT AFT CARGO COMPARTMENT 2022-368451 / [01] REPLACED STRAP LOCATED BS887 AND BETWEEN RBL20 TO LBL8.5 WL156 BILGE AREA AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 146A7500 REV A.;[02] CERTIFIED STEP 1 COMPLETE RII  I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 146A7500 REV A.
